# SDR EIAA200900134

- Difficulty date: December 9, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 63,048 hours, 13,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 440 S40r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO SKIN AND WEB NEEDS REPAIR AT BS 440, STR 40 RT.  ACCOMPLISHED ECRA 780-53-019-1 PER SRM 53-00-01 DETAIL 3 AT STA. 420 STR 41R, WITHIN SRM LIMITS
